Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Rashes on thigh. Taking steroids, antibiotics for sinusitis. Will steroids help to cure the rashes?

Hi I have sinusitis I m taking steroids and anitbiotic. A week prior to me starting medication I have a rash purple not spotty but in and area not itchy on inside of my thigh by my knees and just noticed on my butt also it mirrors each other bith legs both sides of my butt . My blood pressure is also elevated 140/100 I am going to get checked tomorrow but I can t see a dermatologist until Monday . I tried anti fungal cream very slight difference . I would think the steroids would take it away .
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Acocrding to ur history might be u r suffering with frictional dermatitis. These type of dermatitis seen in atopic person or u have tinea infection. Confirm diagnosis can be done after seeing the lesion.Bilateral lesion on both legs n butt favour toward the dermatitis. But if u took steroid for long time tinea infection may be.U r not mentioning the duration of treatment. Sodon't start steroid self , first of all done skin scraping for koh mount confirm the diagnosis &thn o ahead under supervision of dermatologist.Idon't think it is related to ur bld pressure.
Answered: Thu, 13 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor